Alert archive / California / Wind Advisories in 2011

Wind Advisory 29, NWS Sacramento, CA

December 2, 2011

NWS Sacramento, CA issued this wind advisory at Dec 2, 2011, 3:07 PM PST. It took effect at Dec 2, 2011, 10:00 PM PST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2011, 3:07 PM PST (23:07 UTC)
In effect from
Dec 2, 2011, 10:00 PM PST
Expired
Dec 3, 2011, 6:00 PM PST
In force
20 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

120 
WWUS76 KSTO 022307
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
307 PM PST FRI DEC 2 2011

...GUSTY WINDS DEVELOPING THIS EVENING OVER HIGHER TERRAIN...

.NORTHERLY WINDS ALOFT WILL BRING GUSTY WINDS TO HIGHER TERRAIN
LATER TONIGHT INTO TOMORROW.

CAZ063-064-031400-
/O.NEW.KSTO.WI.Y.0029.111203T0600Z-111204T0200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
307 PM PST FRI DEC 2 2011

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST
SATURDAY. 

* WINDS: NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH
  WILL BE POSSIBLE. 

* TIMING: INCREASING THIS EVENING...WINDIEST TOMORROW DURING THE DAY.

* LOCATIONS INCLUDE: EXPOSED AREAS ALONG THE EASTERN SLOPES OF THE
  MENDOCINO MOUNTAINS.

* IMPACTS: HAZARDOUS TRAVEL...MAINLY TO HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ068-069-031400-
/O.NEW.KSTO.WI.Y.0029.111203T0600Z-111204T0200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
307 PM PST FRI DEC 2 2011

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM PST
SATURDAY. 


* WINDS: EAST WINDS 15 TO 35 MPH WITH GUSTS TO AROUND 55
  MPH...EXCEPT NORTHEAST 35 TO 60 MPH WITH GUSTS TO AROUND 80 MPH
  OVER RIDGES. STRONGEST WINDS ABOVE 5000 FEET. 

* TIMING: INCREASING LATE THIS EVENING...THEN GUSTY THROUGH TOMORROW.

* LOCATIONS INCLUDE: EXPOSED AREAS AND THROUGH AND BELOW FAVORED
  PASSES AND CANYONS.

* IMPACTS: HAZARDOUS TRAVEL ESPECIALLY FOR HIGH PROFILE VEHICLES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
300 
WWUS76 KSTO 031217
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
417 AM PST SAT DEC 3 2011

..STRONG WINDS CONTINUING TODAY OVER HIGHER TERRAIN..

.NORTHERLY WINDS ALOFT WILL BRING STRONG WINDS TO HIGHER TERRAIN
TODAY WITH SOME GUSTY WINDS OVER THE WESTERN PORTION OF THE
CENTRAL VALLEY.

CAZ063-064-040200-
/O.CON.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
417 AM PST SAT DEC 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS: NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH 
  WILL BE POSSIBLE. 

* TIMING: INCREASING EARLY THIS MORNING...THEN GRADUALLY WEAKENING
  LATER THIS AFTERNOON.

* LOCATIONS INCLUDE: EXPOSED AREAS ALONG THE EASTERN SLOPES OF
  THE MENDOCINO MOUNTAINS. 

* IMPACTS: HAZARDOUS TRAVEL...MAINLY TO HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ068-069-040200-
/O.CON.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
417 AM PST SAT DEC 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS: EAST WINDS 15 TO 35 MPH WITH GUSTS TO AROUND 55 MPH... 
  EXCEPT NORTHEAST 35 TO 60 MPH WITH GUSTS TO AROUND 70 MPH OVER 
  RIDGES. STRONGEST WINDS ABOVE 5000 FEET. 

* TIMING: INCREASING EARLY THIS MORNING...THEN WEAKENING LATE IN
  THE AFTERNOON.

* LOCATIONS INCLUDE: EXPOSED AREAS AND THROUGH AND BELOW 
  FAVORED PASSES AND CANYONS. 

* IMPACTS: HAZARDOUS TRAVEL ESPECIALLY FOR HIGH PROFILE 
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JCLAPP
778 
WWUS76 KSTO 031725
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
925 AM PST SAT DEC 3 2011

...GUSTY WINDS CONTINUE TODAY...

.GUSTY NORTH WINDS ARE EXPECTED AGAIN TODAY IN THE VALLEYS...WITH
NORTHEAST WINDS IN THE MOUNTAINS. WINDS ARE NOT EXPECTED TO BE AS
STRONG AS THEY WERE ON THURSDAY. HOWEVER...WIND GUSTS UP TO 45 MPH ARE
POSSIBLE ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY TODAY. GUSTS
COULD EXCEED 55 MPH AT THE HIGHER ELEVATIONS OF THE MENDOCINO
NATIONAL FOREST AND SOUTHERN LAKE COUNTY. GUSTS UP TO 60 MPH ARE
ALSO POSSIBLE ALONG THE WEST SLOPE OF THE SIERRA AND HIGHER
ELEVATIONS OF LASSEN PARK. WINDS SHOULD SUBSIDE BY 6 PM.

CAZ015>019-040200-
/O.EXA.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO
925 AM PST SAT DEC 3 2011

...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS: NORTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ARE
  LIKELY TODAY ALONG THE WEST SIDE OF THE SACRAMENTO VALLEY. WINDS
  WILL NOT BE AS STRONG FARTHER EAST. 

* TIMING: WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE DECREASING
  AROUND SUNSET. 

* LOCATIONS INCLUDE: THE STRONGEST WINDS WILL IMPACT
  DAVIS...VACAVILLE...TRAVIS...FAIRFIELD...RED BLUFF AND STOCKTON.
  GUSTY WINDS WILL BE POSSIBLE THROUGHOUT THE ADVISORY AREA
  HOWEVER. 

* IMPACTS: HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES.
  SOME BLOWING OF DEBRIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ063-064-040200-
/O.CON.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
925 AM PST SAT DEC 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS: NORTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS OVER 55 MPH
  ABOVE 3000 FEET.

* TIMING: WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE DECREASING
  AROUND SUNSET. 

* LOCATIONS INCLUDE: THE STRONGEST WINDS WILL MAINLY BE AT
  ELEVATIONS ABOVE 2500 FEET. HOWEVER...GUSTY WINDS ARE POSSIBLE
  ANYWHERE IN THE ADVISORY AREA. 

* IMPACTS: HAZARDOUS TRAVEL TO HIGH PROFILE VEHICLES. SOME BLOWING
  OF DEBRIS. DANGEROUS BACK COUNTRY AND RECREATIONAL CONDITIONS IN STRONG
  WINDS AT THE HIGHER ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ068-069-040200-
/O.CON.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/
WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...CHESTER...QUINCY
925 AM PST SAT DEC 3 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WINDS: EAST WINDS 15 TO 35 MPH WITH GUSTS TO AROUND 55 MPH... 
  EXCEPT NORTHEAST 35 TO 60 MPH WITH GUSTS TO AROUND 70 MPH OVER 
  RIDGES. STRONGEST WINDS ABOVE 5000 FEET. 

* TIMING:  WINDS WILL PEAK EARLY THIS AFTERNOON BEFORE DECREASING
  AROUND SUNSET. 

* LOCATIONS INCLUDE: ALL MAJOR MOUNTAIN PASSES INCLUDING DONNER
  SUMMIT...ECHO SUMMIT...CARSON PASS AND YUBA PASS. ELEVATIONS
  ABOVE 5000 FEET ALONG THE WEST SLOPE OF THE SIERRA AND LASSEN
  PARK. 

* IMPACTS: HAZARDOUS TRAVEL ESPECIALLY FOR HIGH PROFILE VEHICLES.
  SOME BLOWING OF DEBRIS. DANGEROUS BACK COUNTRY AND RECREATIONAL
  CONDITIONS IN STRONG WINDS AT THE HIGHER ELEVATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 45 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SG
284 
WWUS76 KSTO 040208
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
608 PM PST SAT DEC 3 2011


CAZ015>019-063-064-068-069-040315-
/O.EXP.KSTO.WI.Y.0029.000000T0000Z-111204T0200Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-WESTERN PLUMAS COUNTY/LASSEN PARK-
WEST SLOPE NORTHERN SIERRA NEVADA-
INCLUDING THE CITIES OF...REDDING...CHICO...STOCKTON...MODESTO...
ALDER SPRINGS...LAKEPORT...CHESTER...QUINCY
608 PM PST SAT DEC 3 2011

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. GUSTY NORTH TO NORTHEAST
WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. WINDS WILL CONTINUE
TO DECREASE OVERNIGHT. 

STRONG WINDS ARE ONCE AGAIN EXPECTED SUNDAY NIGHT AND INTO MONDAY.


$$
JHM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 9:01 AM PST, 6 hours 6 minutes earlier.

Area forecast discussion, Dec 2, 9:01 AM PST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
901 AM PST FRI DEC 2 2011

.SHORT TERM DISCUSSION...

FORECAST ON TRACK...NO UPDATES THIS MORNING.

MAIN CHALLENGE FOR AFTERNOON PACKAGE WILL BE NEXT SHOT OF WINDS.
THIS OF COURSE WILL NOT BE ANYTHING LIKE WEDNESDAY/THURSDAY EVENT.
THIS WILL HAPPEN STARTING VERY QUICKLY LATER TONIGHT AS ANOTHER
700 MB WIND MAXIMUM PUSHES INTO THE AERA BY LATE THIS AFTERNOON.
THIS WILL ALLOW PRESSURE GRADIENT TO INCREASE THIS EVENING AND
CONTINUE OVERNIGHT AS HIGH PRESSURE BUILDS BACK DOWN INTO NEVADA.
THIS WILL PUSH WINDS CLOSE TO ADVISORY IN MOUNTAINS. OVER THE
VALLEY AGREE WITH PREVIOUS SHIFT THAT WINDS SHOULD REMAIN BELOW
CRITERIA...BUT MAYBE SOME AREAS IN WEST AND NORTHERN PORTIONS OF
FORECAST AREA WILL BE CLOSER. AGAIN WILL TAKE A CLOSER LOOK WITH
NEW MODEL DATA FOR AFTERNOON PACKAGE. RASCH

.EXTENDED DISCUSSION (TUESDAY THROUGH FRIDAY)

GOOD MODEL AGREEMENT THAT HIGH PRESSURE WILL DOMINATE THE EASTERN
PACIFIC AND WEST COAST FOR MOST OF THE EXTENDED FORECAST. MOST
VALLEY HIGH TEMPERATURES WILL HOVER IN THE MID 50S TO LOWER 60S WHILE
OVERNIGHT LOWS LINGER NEAR THE MID 30S.

MODELS DIVERGE BY THURSDAY AND FRIDAY. THE ECMWF HAS A TROUGH SLIDING
INTO THE GREAT BASIN ON THURSDAY CREATING A TIGHT PRESSURE
GRADIENT OVER CALIFORNIA WHICH COULD BRING ANOTHER DOSE OF
ENHANCED NORTHERLY WINDS INTO OUR CWA. MEANWHILE...THE GFS
SUGGESTS A BROADER TROUGH THAT SLIDES ACROSS THE NORTHERN CENTRAL
UNITED STATES INSTEAD OF DROPPING INTO THE GREAT BASIN. WILL HAVE
TO MONITOR FUTURE MODEL RUNS TO SEE IF A COLD, DRY, WINDY SYSTEM
AFFECTS NORCAL TOWARDS THE END OF NEXT WEEK. JBB

&&

.AVIATION...

VFR SKC OR BECOMING SKC CONDITIONS OVER INTERIOR NORCAL TODAY WITH
LESS WIND THEN YESTERDAY. WEAK UPPER LEVEL TROF WITH SCT MID LEVEL
CLOUDS FROM BLU-SAC WILL BE MOVING SWD AND EXITING NORCAL BY
MIDDAY. NLY PRESSURE GRADIENTS WILL CONTINUE TODAY BUT WINDS
ALOFT/MIXING WINDS WILL NOT BE AS STRONG AS YESTERDAY...THUS NLY
WINDS AND WIND GUSTS WILL NOT BE AS STRONG AS YESTERDAY. GUSTS UP
TO ABOUT 30 KTS EXPECTED TODAY.

UPPER LEVEL LOW PRESSURE IN IDAHO FORECAST TO MOVE SWD ACROSS
NV/UT BORDER AND SURFACE HIGH WILL REBUILD OVER NV INCREASING NELY
PRESSURE GRADIENTS AGAIN OVERNITE. THIS SYSTEM NOT QUITE AS STRONG
AS PREVIOUS SYSTEM BUT STILL EXPECT GUSTY WINDS OVER INTERIOR
NORCAL. GUSTS 40-60 KTS POSSIBLY HIGHER EXPECTED OVER INTERIOR
NORCAL MTNS...AND GUSTS 30-35 KTS W SIDE OF SAC VLY FROM 06Z-18Z
SAT.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Dec 2, 7:00 AM PST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PST FRI DEC 2 2011

CAZ013>019-063-064-066>069-031500-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PST FRI DEC 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

ANOTHER FRONTAL WAVE WILL MOVE THROUGH NORTHERN CALIFORNIA AFTER
MIDNIGHT TONIGHT INTO SUNDAY WITH ANOTHER ROUND OF NORTHERLY TO
NORTHEASTERLY WINDS. THE MOUNTAINS WILL BE THE MAIN FOCUS OF THE
WINDS WITH SUSTAINED SPEEDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 50
MPH AND UP TO 70 MPH OVER THE HIGHER SIERRA NEVADA RIDGES.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

ANOTHER FRONTAL WAVE WILL MOVE THROUGH NORTHERN CALIFORNIA AFTER
MIDNIGHT TONIGHT INTO SUNDAY WITH ANOTHER ROUND OF NORTHERLY TO
NORTHEASTERLY WINDS. THE MOUNTAINS WILL BE THE MAIN FOCUS OF THE
WINDS WITH SUSTAINED SPEEDS OF 15 TO 30 MPH WITH GUSTS OF 40 TO 50
MPH AND UP TO 70 MPH OVER THE HIGHER SIERRA NEVADA RIDGES.

* SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS *

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

JCLAPP

In the hours before

Local storm report, Dec 2, 1:42 PM PST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
142 PM PST FRI DEC 2 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND GST TRAVIS AFB              38.28N 121.93W
12/01/2011  M41 MPH          SOLANO             CA   ASOS

            ASOS OBSERVATION. 62 FT ELEVATION.

0800 PM     NON-TSTM WND GST RED BLUFF 2 SSW         40.15N 122.25W
12/01/2011  M43 MPH          TEHAMA             CA   ASOS

            ASOS OBSERVATION. 353 FT ELEVATION.

0300 PM     NON-TSTM WND GST SONORA 9 NE             38.06N 120.25W
12/01/2011  M94 MPH          TUOLUMNE           CA   MESONET

            RAWS OBSERVATION. 4931 FT ELEVATION.

0100 PM     NON-TSTM WND GST ALPINE MEADOWS 13 WSW   39.07N 120.42W
12/01/2011  M73 MPH          PLACER             CA   MESONET

            RAWS OBSERVATION. 5239 FT ELEVATION.

0900 AM     NON-TSTM WND GST BLUE CANYON             39.28N 120.71W
12/01/2011  M54 MPH          PLACER             CA   ASOS

            ASOS OBSERVATION. 5285 FT ELEVATION.

0300 AM     NON-TSTM WND GST BIG BEND SUMMIT 13 ESE  38.78N 120.31W
12/01/2011  M54 MPH          EL DORADO          CA   MESONET

            RAWS OBSERVATION. 5653 FT ELEVATION.

0200 PM     NON-TSTM WND GST CISCO 11 S              39.14N 120.51W
12/01/2011  M79 MPH          PLACER             CA   MESONET

            RAWS OBSERVATION. 7100 FT ELEVATION.

1100 PM     NON-TSTM WND GST MINERAL 19 S            40.07N 121.58W
11/30/2011  M42 MPH          BUTTE              CA   MESONET

            RAWS OBSERVATION. 4813 FT ELEVATION.

0200 PM     NON-TSTM WND GST SONORA 19 SE            37.82N 120.10W
12/01/2011  M48 MPH          TUOLUMNE           CA   MESONET

            RAWS OBSERVATION. 3199 FT ELEVATION.

0400 PM     NON-TSTM WND GST BRUSH CREEK RS 17 SSE   39.48N 121.20W
12/01/2011  M43 MPH          YUBA               CA   MESONET

            RAWS OBSERVATION. 3714 FT ELEVATION.

1000 AM     NON-TSTM WND GST ALDER SPRINGS 20 NNE    39.93N 122.64W
12/01/2011  M72 MPH          TEHAMA             CA   MESONET

            RAWS OBSERVATION. 3711 FT ELEVATION.

1100 AM     NON-TSTM WND GST VACAVILLE 1 NNE         38.38N 121.96W
12/01/2011  M42 MPH          SOLANO             CA   ASOS

            ASOS OBSERVATION. 108 FT ELEVATION.

0400 PM     NON-TSTM WND GST PALO CEDRO 4 SW         40.52N 122.29W
12/01/2011  M41 MPH          SHASTA             CA   MESONET

            RAWS OBSERVATION. 499 FT ELEVATION.

1200 PM     NON-TSTM WND GST ALDER SPRINGS 15 NNE    39.85N 122.61W
12/01/2011  M43 MPH          TEHAMA             CA   MESONET

            RAWS OBSERVATION. 1027 FT ELEVATION.

0100 PM     NON-TSTM WND GST BIG BEND SUMMIT 10 WNW  38.91N 120.70W
12/01/2011  M48 MPH          EL DORADO          CA   MESONET

            RAWS OBSERVATION. 4613 FT ELEVATION.

0400 PM     NON-TSTM WND GST BAXTER 9 SSE            39.09N 120.73W
12/01/2011  M44 MPH          PLACER             CA   MESONET

            RAWS OBSERVATION. 4354 FT ELEVATION.

0900 AM     NON-TSTM WND GST BLUE CANYON 7 WNW       39.32N 120.84W
12/01/2011  M55 MPH          NEVADA             CA   MESONET

            RAWS OBSERVATION. 4318 FT ELEVATION.

0200 PM     NON-TSTM WND GST PLACERVILLE 15 ESE      38.62N 120.56W
12/01/2011  M41 MPH          EL DORADO          CA   MESONET

            RAWS OBSERVATION. 3760 FT ELEVATION.

0600 AM     NON-TSTM WND GST UPPER LAKE 6 ENE        39.21N 122.81W
12/01/2011  M43 MPH          LAKE               CA   MESONET

            RAWS OBSERVATION. 4839 FT ELEVATION.

1100 PM     NON-TSTM WND GST PALOMA 6 WSW            38.22N 120.87W
11/30/2011  M78 MPH          CALAVERAS          CA   MESONET

            RAWS OBSERVATION. 397 FT ELEVATION.

1100 AM     NON-TSTM WND GST MORGAN HILL 23 NE       37.33N 121.30W
12/01/2011  M42 MPH          STANISLAUS         CA   MESONET

            RAWS OBSERVATION. 1860 FT ELEVATION.

0000 AM     NON-TSTM WND GST CERES 2 N               37.63N 120.96W
12/01/2011  M44 MPH          STANISLAUS         CA   ASOS

            ASOS OBSERVATION. 97 FT ELEVATION.

0600 PM     NON-TSTM WND GST PULGA 5 SSW             39.74N 121.49W
11/30/2011  M65 MPH          BUTTE              CA   MESONET

            RAWS OBSERVATION. 2487 FT ELEVATION.

0700 AM     NON-TSTM WND GST RUMSEY 10 W             38.86N 122.42W
12/01/2011  M47 MPH          LAKE               CA   MESONET

            RAWS OBSERVATION. 2198 FT ELEVATION.

0600 AM     NON-TSTM WND GST RUMSEY 13 NW            39.02N 122.41W
12/01/2011  M47 MPH          LAKE               CA   MESONET

            RAWS OBSERVATION. 2083 FT ELEVATION.

0500 AM     NON-TSTM WND GST CAMERON PARK 7 SSE      38.59N 120.93W
12/01/2011  M47 MPH          EL DORADO          CA   MESONET

            RAWS OBSERVATION. 902 FT ELEVATION.

1000 AM     HIGH SUST WINDS  TRAVIS AFB              38.28N 121.93W
12/01/2011  M29 MPH          SOLANO             CA   ASOS

            ASOS OBSERVATION. 62 FT ELEVATION.

0800 PM     HIGH SUST WINDS  RED BLUFF 2 SSW         40.15N 122.25W
12/01/2011  M31 MPH          TEHAMA             CA   ASOS

            ASOS OBSERVATION. 353 FT ELEVATION.

0200 PM     HIGH SUST WINDS  SONORA 9 NE             38.06N 120.25W
12/01/2011  M50 MPH          TUOLUMNE           CA   MESONET

            RAWS OBSERVATION. 4931 FT ELEVATION.

1200 PM     HIGH SUST WINDS  ALPINE MEADOWS 13 WSW   39.07N 120.42W
12/01/2011  M40 MPH          PLACER             CA   MESONET

            RAWS OBSERVATION. 5239 FT ELEVATION.

0900 AM     HIGH SUST WINDS  BLUE CANYON             39.28N 120.71W
12/01/2011  M29 MPH          PLACER             CA   ASOS

            ASOS OBSERVATION. 5285 FT ELEVATION.

0400 PM     HIGH SUST WINDS  BIG BEND SUMMIT 13 ESE  38.78N 120.31W
12/01/2011  M29 MPH          EL DORADO          CA   MESONET

            RAWS OBSERVATION. 5653 FT ELEVATION.

0200 PM     HIGH SUST WINDS  CISCO 11 S              39.14N 120.51W
12/01/2011  M34 MPH          PLACER             CA   MESONET

            RAWS OBSERVATION. 7100 FT ELEVATION.

1000 AM     HIGH SUST WINDS  ALDER SPRINGS 20 NNE    39.93N 122.64W
12/01/2011  M43 MPH          TEHAMA             CA   MESONET

            RAWS OBSERVATION. 3711 FT ELEVATION.

0900 PM     HIGH SUST WINDS  OAKLEY 14 N             38.19N 121.71W
11/30/2011  M33 MPH          SOLANO             CA   MESONET

            RAWS OBSERVATION. 33 FT ELEVATION.

1200 PM     HIGH SUST WINDS  WOODLAND 9 E            38.70N 121.59W
12/01/2011  M29 MPH          SACRAMENTO         CA   ASOS

            ASOS OBSERVATION. 20 FT ELEVATION.

1200 PM     HIGH SUST WINDS  VACAVILLE 1 NNE         38.38N 121.96W
12/01/2011  M27 MPH          SOLANO             CA   ASOS

            ASOS OBSERVATION. 108 FT ELEVATION.

0200 PM     HIGH SUST WINDS  PALO CEDRO 4 SW         40.52N 122.29W
12/01/2011  M26 MPH          SHASTA             CA   MESONET

            RAWS OBSERVATION. 499 FT ELEVATION.

0400 PM     HIGH SUST WINDS  ALDER SPRINGS 15 NNE    39.85N 122.61W
12/01/2011  M26 MPH          TEHAMA             CA   MESONET

            RAWS OBSERVATION. 1027 FT ELEVATION.

0400 PM     HIGH SUST WINDS  BIG BEND SUMMIT 10 WNW  38.91N 120.70W
12/01/2011  M26 MPH          EL DORADO          CA   MESONET

            RAWS OBSERVATION. 4613 FT ELEVATION.

0400 PM     HIGH SUST WINDS  BAXTER 9 SSE            39.09N 120.73W
12/01/2011  M26 MPH          PLACER             CA   MESONET

            RAWS OBSERVATION. 4354 FT ELEVATION.

0400 PM     HIGH SUST WINDS  BLUE CANYON 7 WNW       39.32N 120.84W
12/01/2011  M26 MPH          NEVADA             CA   MESONET

            RAWS OBSERVATION. 4318 FT ELEVATION.

0400 PM     HIGH SUST WINDS  PLACERVILLE 15 ESE      38.62N 120.56W
12/01/2011  M26 MPH          EL DORADO          CA   MESONET

            RAWS OBSERVATION. 3760 FT ELEVATION.

0200 PM     HIGH SUST WINDS  UPPER LAKE 6 ENE        39.21N 122.81W
12/01/2011  M26 MPH          LAKE               CA   MESONET

            RAWS OBSERVATION. 4839 FT ELEVATION.

1100 PM     HIGH SUST WINDS  PALOMA 6 WSW            38.22N 120.87W
11/30/2011  M34 MPH          CALAVERAS          CA   MESONET

            RAWS OBSERVATION. 397 FT ELEVATION.

0200 PM     HIGH SUST WINDS  REDDING AIRPORT         40.52N 122.30W
12/01/2011  M26 MPH          SHASTA             CA   ASOS

            ASOS OBSERVATION. 502 FT ELEVATION.

1000 PM     HIGH SUST WINDS  SACRAMENTO 4 SSW        38.51N 121.50W
11/30/2011  M27 MPH          SACRAMENTO         CA   ASOS

            ASOS OBSERVATION. 21 FT ELEVATION.

0100 PM     HIGH SUST WINDS  MORGAN HILL 23 NE       37.33N 121.30W
12/01/2011  M27 MPH          STANISLAUS         CA   MESONET

            RAWS OBSERVATION. 1860 FT ELEVATION.

1200 PM     HIGH SUST WINDS  CHICO 4 NW              39.80N 121.86W
12/01/2011  M34 MPH          BUTTE              CA   AWOS

            AWOS OBSERVATION. 240 FT ELEVATION.

0100 PM     HIGH SUST WINDS  CERES 2 N               37.63N 120.96W
12/01/2011  M27 MPH          STANISLAUS         CA   ASOS

            ASOS OBSERVATION. 97 FT ELEVATION.

0200 AM     HIGH SUST WINDS  PULGA 5 SSW             39.74N 121.49W
12/01/2011  M35 MPH          BUTTE              CA   MESONET

            RAWS OBSERVATION. 2487 FT ELEVATION.

1200 PM     HIGH SUST WINDS  RUMSEY 10 W             38.86N 122.42W
12/01/2011  M32 MPH          LAKE               CA   MESONET

            RAWS OBSERVATION. 2198 FT ELEVATION.

&&

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.